# SDR IPXA09855276

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 814-F1-55 EXTERNAL DOUBLER AT STA 11-18 BETWEEN LONGERON 1. 15L AND 16L HAS DEEP GOUGE.  REPAIR ACCOMPLISHED PER REO-G12631 REV B AND UPS EO DC8-5320-32915A.
